Open Access
26 March 2003 Iterative approximation of solutions of nonlinear equations of Hammerstein type
C. E. Chidume, H. Zegeye
Abstr. Appl. Anal. 2003(6): 353-365 (26 March 2003). DOI: 10.1155/S1085337503209052


Suppose X is a real q-uniformly smooth Banach space and F,K:XX with D(K)=F(X)=X are accretive maps. Under various continuity assumptions on F and K such that 0=u+KFu has a solution, iterative methods which converge strongly to such a solution are constructed. No invertibility assumption is imposed on K and the operators K and F need not be defined on compact subsets of X. Our method of proof is of independent interest.


Download Citation

C. E. Chidume. H. Zegeye. "Iterative approximation of solutions of nonlinear equations of Hammerstein type." Abstr. Appl. Anal. 2003 (6) 353 - 365, 26 March 2003.


Published: 26 March 2003
First available in Project Euclid: 15 April 2003

zbMATH: 1031.47045
MathSciNet: MR1982807
Digital Object Identifier: 10.1155/S1085337503209052

Primary: 47H06 , 47H15
Secondary: 47H17 , 47J25

Rights: Copyright © 2003 Hindawi

Vol.2003 • No. 6 • 26 March 2003
Back to Top